# SDR CA050527019

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING GROUND HANDLING OPERATIONS, THE ENGINE EXPERIENCED AN UNCOMMANDED ACCELERATION.  THE ENGINE DID NOT RESPOND TO THROTTLE OR SHUTOFF LEVER INPUT.  THE CREW SECURED THE ENGINE VIA AIRFRAME FIREWALLSHUT-OFF.  PWC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
